RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1964, Volume 28, Issue 4, Pages 773–798 (Mi izv2991)  

This article is cited in 13 scientific papers (total in 13 papers)

Null series with respect to a Haar system and sets of uniqueness

M. B. Petrovskaya


Full text: PDF file (2015 kB)

Bibliographic databases:
Received: 26.03.1963

Citation: M. B. Petrovskaya, “Null series with respect to a Haar system and sets of uniqueness”, Izv. Akad. Nauk SSSR Ser. Mat., 28:4 (1964), 773–798

Citation in format AMSBIB
\Bibitem{Pet64}
\by M.~B.~Petrovskaya
\paper Null series with respect to a~Haar~system and sets of uniqueness
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1964
\vol 28
\issue 4
\pages 773--798
\mathnet{http://mi.mathnet.ru/izv2991}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=165308}
\zmath{https://zbmath.org/?q=an:0147.05502}


Linking options:
  • http://mi.mathnet.ru/eng/izv2991
  • http://mi.mathnet.ru/eng/izv/v28/i4/p773

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. L. Ul'yanov, “Representation of functions by series and classes $\varphi(L)$”, Russian Math. Surveys, 27:2 (1972), 1–54  mathnet  crossref  mathscinet  zmath
    2. F. G. Arutyunyan, “Representation of measurable functions almost everywhere by convergent series”, Math. USSR-Sb., 19:4 (1973), 469–508  mathnet  crossref  mathscinet  zmath
    3. V. A. Skvortsov, “On the rate of approach to zero of the coefficients of null series in the Haar and Walsh systems”, Math. USSR-Izv., 11:3 (1977), 665–676  mathnet  crossref  mathscinet  zmath
    4. G. M. Mushegyan, “On the coefficients of everywhere convergent series in some rearranged orthonormal systems”, Math. USSR-Izv., 13:1 (1979), 107–132  mathnet  crossref  mathscinet  zmath  isi
    5. P. L. Ul'yanov, “Luzin's work on the metric theory of functions”, Russian Math. Surveys, 40:3 (1985), 15–77  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. A. A. Talalyan, R. I. Ovsepian, “The representation theorems of D. E. Men'shov and their impact on the development of the metric theory of functions”, Russian Math. Surveys, 47:5 (1992), 13–47  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. Sh. T. Tetunashvili, “Trigonometric, Walsh, and Haar null-series”, Sb. Math., 187:3 (1996), 413–450  mathnet  crossref  crossref  mathscinet  zmath  isi
    8. M. G. Grigoryan, “On an orthonormal system”, Russian Math. (Iz. VUZ), 46:4 (2002), 22–26  mathnet  mathscinet  zmath  elib
    9. G. G. Gevorkyan, “Uniqueness Theorems for Series in the Franklin System”, Math. Notes, 98:5 (2015), 847–851  mathnet  crossref  crossref  mathscinet  isi  elib
    10. G. G. Gevorkyan, “On the uniqueness of series in the Franklin system”, Sb. Math., 207:12 (2016), 1650–1673  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    11. Gevorkyan G.G., “On Uniqueness of Series By Haar System”, J. Contemp. Math. Anal.-Armen. Aca., 53:3 (2018), 128–133  crossref  isi
    12. G. G. Gevorkyan, “Uniqueness theorems for Franklin series converging to integrable functions”, Sb. Math., 209:6 (2018), 802–822  mathnet  crossref  crossref  adsnasa  isi  elib
    13. G. G. Gevorkyan, “Uniqueness theorems for Franklin series”, Proc. Steklov Inst. Math., 303 (2018), 58–77  mathnet  crossref  crossref  isi  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:114
    Full text:54
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019